Um.... azithromycin (however you spell it), but not the 1gr dose. Both me and my gf took azithrocin G (extended release, i think that's the G for), 4 pills total, 500mg each every 8 hours. that's 500-500-500-500 mg in a 32 hr span. The doctor said that was better than the 1gr single dose.
I didn't believe him though =S, and after we finished I took a 1gr single dose the day after that (i got mild dhiarrea and i won't do it again i promise =S ). do you think that interfered with the ones i took before? like.... if i slightly overdose would my system take out as much antibiotics as possible and lose their effect?
oh and the condom didn't break, i'm pretty sure cause i checked afterwards, but i was just wondering exactly how is chlamydia transmitted, from.... inside the urethra/vagina, or if it can be transmitted from contact of the thighs and hips and base of the penis and testicles and all the stuff that is not protected by the condom?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.